Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Tampa Bay, FL

May 4, 2016Hillsborough County, Pasco County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 4, 2016, 5:58 AM EDT for Hillsborough County, Pasco County, Pinellas County, Florida. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2016, 5:58 AM EDT (09:58 UTC)
Expired
May 4, 2016, 6:45 AM EDT
In force
47 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hillsborough County, FL, Pasco County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 62 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:16 AM EDTTSTM WND DMGTarpon Springs, FLMEDIUM SIZED TREE SNAPPED.
May 4, 6:21 AM EDTMARINE TSTM WIND 554 Nnw Holiday, FLA HOME WEATHER STATION ON THE COAST NEAR NEW PORT RICHEY MEASURED A WIND GUST OF 48 KNOTS.
May 4, 6:30 AM EDTTSTM WND DMG4 E Dunedin, FLLARGE OAK TREE DOWN ON BEAVER DR IN THE SPRINGDALE SUBDIVISION.
May 4, 6:30 AM EDTTSTM WND DMG5 Ese Palm Harbor, FLMEDIUM SIZED TREE SNAPPED.
May 4, 6:41 AM EDTTSTM WND GST 433 Nw Town 'N' Country, FLMESONET STATION 2 NW TOWN 'N' COUNTRY /D5723/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1469 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS52 KTBW 040958
SVRTBW
FLC057-101-103-041045-
/O.NEW.KTBW.SV.W.0033.160504T0958Z-160504T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
558 AM EDT WED MAY 4 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
  SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 645 AM EDT

* AT 557 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF PALM HARBOR...OR 10 MILES WEST OF HOLIDAY...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TAMPA...CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...NEW PORT
  RICHEY EAST...KEYSTONE...BEACON SQUARE...EAST LAKE...TOWN 'N' COUNTRY...
  CITRUS PARK...SAFETY HARBOR...OLDSMAR...TRINITY...WESTCHASE...CRYSTAL
  BEACH...ODESSA...ELFERS...JAY B STARKEY WILDERNESS PARK AND CALADESI
  ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2828 8280 2828 8254 2796 8259 2796 8290
      2812 8288 2821 8292
TIME...MOT...LOC 0957Z 273DEG 37KT 2815 8291 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
623 
WWUS52 KTBW 041009
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
609 AM EDT WED MAY 4 2016

FLC057-101-103-041045-
/O.CON.KTBW.SV.W.0033.000000T0000Z-160504T1045Z/
HILLSBOROUGH FL-PASCO FL-PINELLAS FL-
609 AM EDT WED MAY 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHWESTERN HILLSBOROUGH...SOUTHWESTERN PASCO AND PINELLAS
COUNTIES...

AT 607 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HONEYMOON
ISLAND...CALADESI ISLAND... AND CLEARWATER BEACH...MOVING EAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...NEW PORT
RICHEY EAST...KEYSTONE...BEACON SQUARE...EAST LAKE...TOWN 'N' COUNTRY...
CITRUS PARK...SAFETY HARBOR...OLDSMAR...TRINITY...WESTCHASE...CRYSTAL
BEACH...ODESSA...ELFERS...JAY B STARKEY WILDERNESS PARK AND CALADESI
ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2828 8280 2828 8254 2796 8259 2796 8290
      2812 8288 2821 8292
TIME...MOT...LOC 1007Z 273DEG 37KT 2814 8278 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:45 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 4, 3:45 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
345 AM EDT WED MAY 4 2016

.SHORT TERM (TODAY - THURSDAY)...
THE FORECAST PROCESS STARTS OUT THIS MORNING WITH A BIT OF A
MIXED SIGNAL. WHILE VIRTUALLY ALL AVAILABLE MODEL GUIDANCE SHOWED
THAT BY 06Z...SIGNIFICANT CONVECTION WOULD BE ONGOING OVER THE
NORTHERN PORTIONS OF THE THE WARNING AREA AHEAD OF AN APPROACHING
COLD FRONT...WHEN 06Z CAME AROUND...CLEAR SKIES WERE BEING
OBSERVED INSTEAD OF SHOWERS AND THUNDERSTORMS. EVEN NOW AS THE
RADAR IS FINALLY INDICATING SHOWERS ARE DEVELOPING OVER THE LOOP
CURRENT AND PUSHING EAST TOWARDS THE FLORIDA PENINSULA...GOES
WATER VAPOR SATELLITE IMAGERY IS SHOWING THAT A LARGE SWATH OF DRY
MID LEVEL AIR IS POSITIONED ALONG THE FRONTAL BOUNDARY EXTENDING
FROM NORTHERN FLORIDA THROUGH THE NORTHWESTERN GULF.
NEVERTHELESS...BETTER MOISTURE TO THE SOUTH OF THIS DRY AIR AND
STRONG DIFFLUENCE ALOFT WILL MAKE SHOWERS AND STORMS HARD TO AVOID
BY LATER THIS MORNING. SO DESPITE THE SLOW START TO THE RAIN
EVENT...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED
TODAY...WITH NEARLY 100 PERCENT CHANCES FOR RAIN AT ANY POINT IN
THE WARNING AREA BY THIS EVENING. WITH 500 MB TEMPERATURES AROUND
-11C AND MODERATE SHEAR VALUES...THE POTENTIAL EXISTS FOR A FEW
STRONGER THUNDERSTORMS TODAY...WITH DAMAGING WIND GUSTS AND HEAVY
RAIN THE MOST LIKELY HAZARDS.

ANY REMAINING THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY SHORTLY
AFTER SUNSET TONIGHT AS THE FRONT PASSES INTO SOUTH FLORIDA. A
COOLER AND DRIER AIRMASS WILL FILL IN...WITH LOWS TONIGHT FORECAST
TO FALL INTO THE UPPER 50S AND 60S. THURSDAY WILL BE FAIRLY
BREEZY...BUT OTHERWISE PLEASANT...WITH NOTICEABLY LOWER HUMIDITY AND
HIGH TEMPERATURES IN THE UPPER 70S AND LOW 80S.

.MID/LONG TERM (THURSDAY NIGHT-TUESDAY)...
DRY MILD CONDITIONS EXPECTED DURING THE MID/LONG TERM PERIOD.
HIGH AMPLITUDE U/L BLOCKING PATTERN WILL PERSIST WITH CUT-OFF LOWS
ALONG EAST COAST AND STRONG RIDGING THROUGH THE CENTRAL PART OF THE
COUNTRY.  DEEP EAST COAST U/L LOW WITH ANOMALOUSLY LOW HEIGHTS OVER
THE MID ATLANTIC AND FLORIDA WILL GRADUALLY LIFT NORTH FRIDAY AND
SATURDAY...AND WILL BE CAPTURED BY A NORTHERN STREAM DISTURBANCE
WHICH WILL PUSH ACROSS THE GREAT LAKES SATURDAY NIGHT AND SUNDAY
CAUSING THE EAST COAST LOW TO OPEN UP AND MOVE OVER THE WESTERN
ATLANTIC.  U/L RIDGING IN ITS WAKE OVER THE GULF OF MEXICO AND LOWER
MISSISSIPPI VALLEY WILL ALLOW HEIGHTS TO BUILD SIGNIFICANTLY OVER
THE FLORIDA PENINSULA WITH INCREASING SUBSIDENCE OVER THE FORECAST
AREA.

THE WEST COAST SYSTEM WILL GRADUALLY PUSH EAST OVER THE GREAT BASIN
OVER THE WEEKEND...AND OVER THE CENTRAL PLAINS EARLY NEXT WEEK. THIS
SYSTEM WILL FINALLY BE PICKED UP BY A STRONG NORTHERN STREAM
DISTURBANCE OVER CENTRAL CANADA DURING THE MIDDLE OF NEXT WEEK
CAUSING THE LOW TO OPEN UP WITH AN U/L TROUGH EXTENDING THROUGH THE
MISSISSIPPI VALLEY.  THE U/L RIDGE OVER THE GULF OF MEXICO AND
FLORIDA WILL HOLD OVER THE REGION MONDAY AND TUESDAY.

AT THE SURFACE...A SECONDARY COLD FRONT WILL PUSH SOUTH OF THE
FORECAST AREA THURSDAY NIGHT WITH UNSEASONABLY DRIER COOLER AIR
ADVECTING ACROSS THE REGION.  THIS MAY BE THE LAST SHOT OF COOLISH
WEATHER BEFORE THE HEAT OF SUMMER BEGINS TO SET IN.  SURFACE HIGH
PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI VALLEY AND FLORIDA IN
THE WAKE OF THE COLD FRONT FRIDAY WITH TEMPERATURES ABOUT 10 DEGREES
BELOW CLIMATIC NORMALS...AND DEW POINTS DROPPING INTO THE MID 40S
NORTH TO THE LOWER 50S SOUTH. THE SURFACE HIGH WILL SLOWLY SLIDE
OVER THE NORTHEAST GULF OF MEXICO OVER THE WEEKEND WITH TEMPERATURES
MODERATING SEVERAL DEGREES EACH DAY.  THE SURFACE HIGH WILL SHIFT
EAST OF FLORIDA EARLY NEXT WEEK WITH BOUNDARY LAYER WINDS BECOMING
EAST TO SOUTHEAST ALLOWING L/L MOISTURE TO INCREASE WITH DEW POINTS
CLIMBING BACK INTO THE 60S.

&&

.AVIATION...
MOSTLY VFR CONDITIONS ARE PERSISTING SO FAR EARLY THIS
MORNING...THOUGH OCCASIONAL MVFR OR BRIEF IFR CEILINGS AND
VISIBILITIES HAVE BEEN BREAKING THROUGH. THROUGH
SUNRISE...INCREASING ATMOSPHERIC MOISTURE IS EXPECTED TO RESULT
IN MORE WIDESPREAD MVFR CEILINGS...WITH ISOLATED POCKETS OF IFR.
WIDESPREAD THUNDERSTORMS ARE FORECAST TO DEVELOP AND MOVE INTO THE
AREA THROUGH THE REST OF THE MORNING AND TRAVEL SOUTH THROUGHOUT
THE DAY BEFORE EXITING THIS EVENING...WITH EXTENDED PERIODS OF
REDUCED FLIGHT CATEGORIES EXPECTED.

&&

.MARINE...
AN APPROACHING COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TODAY
WITH WIDESPREAD THUNDERSTORMS AND BUILDING WINDS AND SEAS. BEHIND
THE FRONT NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT EXERCISE
CAUTION LEVELS AND WILL AT TIMES APPROACH ADVISORY THRESHOLDS
THROUGH THURSDAY EVENING. CONDITIONS WILL IMPROVE ON FRIDAY AS HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST.

&&

.FIRE WEATHER...
WIDESPREAD THUNDERSTORMS WILL MOVE THROUGH TODAY ASSOCIATED WITH A
PASSING COLD FRONT. DRIER AIR WILL FILL IN BEHIND THE FRONT...WITH
RELATIVE HUMIDITY PERCENTAGES DROPPING INTO THE MID TO UPPER 30S ON
THURSDAY AND FRIDAY AFTERNOONS...AND LOW 30S AND UPPER 20S SATURDAY
AFTERNOON. BREEZY WINDS THURSDAY COULD CONTRIBUTE TO LOCALIZED RED
FLAG CONDITIONS...WHILE SEVERAL HOURS OF LOW RH ON SATURDAY COULD
TRIGGER A RED FLAG WARNING FOR COUNTIES THAT SEE ERC VALUES CLIMBING
TO 37 OR HIGHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  67  78  61 / 100  10  10   0
FMY  82  68  84  61 / 100  50  10  10
GIF  79  63  78  57 / 100  20  10   0
SRQ  79  69  80  61 / 100  20  10   0
BKV  80  61  77  51 /  90  10  10   0
SPG  79  69  78  64 / 100  10  10   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/FLEMING
MID TERM/LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, May 4, 4:41 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
441 AM EDT WED MAY 4 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-050845-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
441 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL PUSH ACROSS THE REGION TODAY WITH NUMEROUS
SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY BE SEVERE AND WILL BE
CAPABLE OF PRODUCING STRONG DAMAGING WINDS...LARGE HAIL...LOCALLY
HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...FIRE WEATHER IMPACT...
MUCH DRIER AIR WILL ADVECT ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA THURSDAY THROUGH SATURDAY. RELATIVE HUMIDITY LEVELS MAY
DROP BELOW 35 PERCENT ACROSS MUCH OF THE REGION EACH AFTERNOON AND
CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

OGLESBY

In the hours before

Special weather statement, May 4, 4:03 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 AM EDT WED MAY 4 2016

FLZ043-142-148-242-248-249-040900-
COASTAL CITRUS-INLAND HERNANDO-SUMTER-INLAND PASCO-INLAND
CITRUS-COASTAL HERNANDO-
403 AM EDT WED MAY 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUMTER...
HERNANDO...NORTHEASTERN PASCO AND CITRUS COUNTIES...

AT 402 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEEKI WACHEE
GARDENS...OR 12 MILES SOUTHWEST OF HOMOSASSA SPRINGS...MOVING EAST AT
30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...
BEVERLY HILLS...WEEKI WACHEE...CRYSTAL RIVER AIRPORT...HERNANDO COUNTY
AIRPORT...NORTH WEEKI WACHEE...HILL 'N DALE...SOUTH BROOKSVILLE...
INVERNESS HIGHLANDS NORTH...TIMBER PINES...BLACK DIAMOND...WEEKI WACHEE
GARDENS...NORTH BROOKSVILLE...HOMOSASSA...INVERNESS HIGHLANDS SOUTH AND
INVERNESS AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2891 8277 2893 8278 2901 8239 2896 8231
      2896 8211 2848 8212 2848 8225 2844 8225
      2846 8274 2858 8272 2877 8281
TIME...MOT...LOC 0802Z 273DEG 24KT 2864 8263
Special weather statement, May 4, 5:03 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
503 AM EDT WED MAY 4 2016

FLZ043-248-249-040945-
INLAND HERNANDO-SUMTER-INLAND PASCO-
503 AM EDT WED MAY 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUMTER...EASTERN
HERNANDO...NORTHEASTERN PASCO AND NORTHWESTERN POLK COUNTIES...

AT 502 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HILL 'N DALE...
OR 9 MILES EAST OF BROOKSVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...DADE CITY...BUSHNELL...HILL 'N DALE...SOUTH BROOKSVILLE...
NORTH BROOKSVILLE...RIDGE MANOR...CENTER HILL...WEBSTER...TARRYTOWN...
LACOOCHEE...NOBLETON...LAKE LINDSEY...DADE CITY NORTH...CROOM...BLANTON
AND THE GREEN SWAMP.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2865 8238 2866 8196 2831 8196 2831 8199
      2832 8200 2832 8205 2845 8243
TIME...MOT...LOC 0902Z 272DEG 23KT 2855 8223

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:28 AM EDTSpecial Marine WarningTBW47 min
May 4, 4:03 AM EDTSpecial Weather StatementTBWCitrus, Hernando57 min
May 4, 4:18 AM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter42 min
May 4, 4:38 AM EDTSpecial Marine WarningTBW52 min
May 4, 5:03 AM EDTSpecial Weather StatementTBWSumter42 min
May 4, 5:24 AM EDTAreal Flood AdvisoryTBWHernando96 min
May 4, 5:31 AM EDTSpecial Marine WarningTBW59 min
May 4, 6:12 AM EDTSpecial Marine WarningTBW63 min
May 4, 6:26 AM EDTSpecial Weather StatementTBWLevy49 min
May 4, 6:28 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas47 min
May 4, 6:32 AM EDTSpecial Marine WarningTBW58 min
May 4, 7:14 AM EDTSpecial Weather StatementTBWHillsborough, Pinellas46 min
May 4, 7:17 AM EDTSpecial Marine WarningTBW58 min
May 4, 8:04 AM EDTSpecial Weather StatementTBWHardee, Hillsborough, Manatee, Polk56 min
May 4, 8:12 AM EDTAreal Flood AdvisoryTBWPinellas63 min
May 4, 8:36 AM EDTSpecial Marine WarningTBW54 min
May 4, 9:28 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota92 min
May 4, 10:02 AM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Manatee, Sarasota58 min
May 4, 10:47 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota88 min
May 4, 11:07 AM EDTSpecial Weather StatementTBWDeSoto, Hardee, Manatee, Sarasota53 min
May 4, 11:10 AM EDTSpecial Weather StatementTBWCitrus35 min
May 4, 12:01 PM EDTSpecial Marine WarningTBW59 min
May 4, 12:16 PM EDTAreal Flood AdvisoryTBWCharlotte, DeSoto, Hardee, Lee, Manatee, Sarasota119 min
May 4, 12:16 PM EDTSpecial Weather StatementTBWCharlotte, Lee, Sarasota59 min
May 4, 1:17 PM EDTSpecial Weather StatementTBWLee43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.